Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 29, NWS Bismarck, ND

June 7, 2020Dickey County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 7, 2020, 8:30 PM CDT for Dickey County, North Dakota. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 8:30 PM CDT (01:30 UTC)
Expired
Jun 7, 2020, 9:30 PM CDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Dickey County, ND

The radar

The Aberdeen radar (KABR), 70 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:00 PM CDTTSTM WND DMGEllendale, NDMULTIPLE TREES AND AT LEAST ONE POWER POLE DOWN IN ELLENDALE.
Jun 7, 9:15 PM CDTTSTM WND GST 552 N Oakes, NDAWOS STATION K2D5 OAKES ND AWOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2020-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1869 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2020-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1869 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2410 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

469 
WUUS53 KBIS 080130
SVRBIS
NDC021-080230-
/O.NEW.KBIS.SV.W.0029.200608T0130Z-200608T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
830 PM CDT Sun Jun 7 2020

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Dickey County in southeastern North Dakota...

* Until 930 PM CDT.

* At 829 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles north of Spring Creek Colony to 5 miles west
  of Westport to 4 miles west of Mansfield, moving east at 45 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Ellendale around 855 PM CDT.
  Fullerton around 905 PM CDT.
  Oakes around 925 PM CDT.

Other locations impacted by these severe thunderstorms include
Monango, Merricourt, Guelph and Glover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4594 9895 4606 9899 4628 9873 4628 9801
      4593 9801
TIME...MOT...LOC 0129Z 250DEG 38KT 4601 9890 4564 9860 4525 9865 

HAIL...<.75IN
WIND...70MPH
 
$$

CJS
4 follow-up statements
192 
WWUS53 KBIS 080144
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
844 PM CDT Sun Jun 7 2020

NDC021-080230-
/O.CON.KBIS.SV.W.0029.000000T0000Z-200608T0230Z/
Dickey ND-
844 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR DICKEY COUNTY...

At 844 PM CDT, severe thunderstorms were located along a line
extending from 12 miles north of Forbes to near Columbia, moving
northeast at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe thunderstorms will remain over mainly rural areas of
Dickey County, including the following locations... Monango,
Merricourt, Guelph and Glover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4594 9895 4606 9899 4628 9873 4628 9801
      4593 9801
TIME...MOT...LOC 0144Z 228DEG 40KT 4613 9874 4560 9838 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

CJS
734 
WWUS53 KBIS 080157
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
857 PM CDT Sun Jun 7 2020

NDC021-080230-
/O.CON.KBIS.SV.W.0029.000000T0000Z-200608T0230Z/
Dickey ND-
857 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR DICKEY COUNTY...

At 856 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Edgeley to near Hecla, moving
northeast at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated. At 855 PM CDT, the Dickey County Emergency 
         Manager reported trees down in Ellendale from these storms. 
         

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Oakes, Ellendale, Fullerton, Forbes, Ludden, Monango, Guelph and
Glover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
North Dakota.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4594 9883 4628 9871 4628 9801 4593 9801
TIME...MOT...LOC 0156Z 242DEG 41KT 4626 9863 4594 9817 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

CJS
852 
WWUS53 KBIS 080216
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
916 PM CDT Sun Jun 7 2020

NDC021-080230-
/O.CON.KBIS.SV.W.0029.000000T0000Z-200608T0230Z/
Dickey ND-
916 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN DICKEY COUNTY...

At 916 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Lamoure to 5 miles southeast of
Ludden, moving east at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Oakes, Ludden, Guelph and Glover. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
North Dakota.

&&

LAT...LON 4593 9836 4628 9840 4628 9801 4593 9801
TIME...MOT...LOC 0216Z 250DEG 37KT 4627 9826 4594 9804 

HAIL...<.75IN
WIND...70MPH
 
$$

CJS
894 
WWUS53 KBIS 080230
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
930 PM CDT Sun Jun 7 2020

NDC021-080240-
/O.EXP.KBIS.SV.W.0029.000000T0000Z-200608T0230Z/
Dickey ND-
930 PM CDT Sun Jun 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DICKEY COUNTY HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
North Dakota.

LAT...LON 4593 9836 4628 9840 4628 9801 4593 9801
TIME...MOT...LOC 0230Z 250DEG 38KT 4631 9811 4598 9789 

$$

CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:06 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 7, 7:06 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
706 PM CDT Sun Jun 7 2020

.UPDATE...
Issued at 705 PM CDT Sun Jun 7 2020

In collaboration with SPC we extended the Tornado Watch further
west into Emmons/Kidder/Foster counties.

Severe convection continues along a line from eastern Emmons
through Kidder and into Foster county and east. With the Linton
observation in Emmons county showing dew points in the upper 60s,
this may indicate the area for surface based convection extends
further west than the current watch, especially with effective SRH
in the 150-200 m2/s2 range extending into south- central North
Dakota.

UPDATE Issued at 528 PM CDT Sun Jun 7 2020

Issued a Flash Flood Watch for Dickey, LaMoure, and McIntosh
counties until 09Z Monday morning.

With the potential for convection to re-develop almost
continuously over the southern James River Valley counties
tonight, excessive rainfall may become a concern. An 850mb jet is
expected to develop this evening over eastern South Dakota and
nose into southeast North Dakota. Guidance indicates this jet
persisting until around 9Z when it begins to shift off to the
east. This will provide continuous convective initiation along the
mostly stationary surface trough and convergence zone. With
convective mean wind parallel to this initiating boundary and PWat
values in the 1.5" to 1.75" range, flash flooding may become an
issue as efficient rain producing convection moves over the same
areas through the night.

UPDATE Issued at 306 PM CDT Sun Jun 7 2020

Update for Tornado Watch issued in Foster, Stutsman, Logan,
McIntosh, LaMoure, and Dickey counties until 03Z.

&&

.SHORT TERM...(This evening through Monday)
Issued at 205 PM CDT Sun Jun 7 2020

Severe thunderstorms with the potential for all hazards in the
southern James River Valley and the potential for large hail and
damaging wind gusts further west highlight the short-term forecast
period.

This afternoon, a deep trough was over the Pacific Northwest
states with active southwest flow and embedded shortwaves over the
central Rockies through the Northern Plains. The earlier occluded
shortwave was continuing northward through central Saskatchewan.
Upstream, mid-level vort maxes were evident ejecting through the
broad parent trough with lee cyclogenesis and pressure falls
detected in western South Dakota and northeast Wyoming. Further
east, a somewhat diffuse pressure trough axis was extended from
western Nebraska into east-central North Dakota. A pseudo- cold
front was placed further west, extending from southeast
Saskatchewan through southwest North Dakota.

As mid-level ascent continues through this afternoon (evident by
thin cirrus streaming over the Northern Plains on visible
satellite imagery), increased convergence along both the pre-
frontal trough and the frontal boundary further west should be the
impetus for convective initiation late this afternoon.

In southeast North Dakota, convection should develop along the
prefrontal trough in an environment of surface dew points in the
65-70 F range under steep mid-level lapse rates of at least 7
C/km. With strong mid-level flow, EBWD of 40-50 kts will
contribute to create an environment conducive to supercells
capable of large hail and damaging wind gusts. The tornado
potential is somewhat more uncertain given the mostly
unidirectional flow in the lower levels and the likely mixing of
what was a shallow low level moisture profile on the 12Z ABR raob.
The tornadic (and overall severe) potential will depend on the
persistence of initially discrete cells with the likely rapid
initiation along the boundary. For the forecast area, the overlap
of greater effective SRH and LCL's for tornado potential will be
centered on LaMoure/Dickey counties with less certainty
immediately west and north. The additional threat will be heavy
rainfall with precipitable water in our southeast around or
greater than 1.50". The non-zero potential for training, and thus
a flash flood threat, exists if the intimating boundary lingers
over the JMV through the evening. Though confidence in this isn't
exactly high, this will need to be watched closely as the event
goes on.

Further west, more isolated convection should develop along the
currently stalled frontal boundary later this afternoon and move
through southwest North Dakota. Though weaker mid-level lapse
rates and more dry boundary layer moisture profiles will be
present, strong deep layer shear will provide a severe environment
capable of large hail and damaging wind gusts.

Convection continues into early Monday morning, though severe
potential will decrease around or after midnight as the atmosphere
stabilizes and convection mostly shifts off to the north/east.
Scattered showers may persist through Monday in the west as
cyclonic flow circulates overhead. Weak lapse rates should keep
the lightning potential lower. With a cold front trekking across
the state, temperatures will be cooler, especially in the west.
Highs in the mid 60s west to mid 80s in the southern James River
Valley are expected. The frontal boundary which will be present in
the far eastern Dakotas should kick off convection again Monday
afternoon, but well east of the forecast area.

.LONG TERM...(Monday night through Sunday)
Issued at 205 PM CDT Sun Jun 7 2020

Closed upper level low lingers over south central Canada Tuesday and
Wednesday, along with a mid level trough slow to push east across
the Great Plains. These features will maintain a chance for showers
or thunderstorms for the middle of the week, along with cooler
temperatures.

Upper level ridge and surface high pressure then build into the
region later in the week, bringing dry weather and a warming trend.
This continues into the following weekend as the ridge continues
east into the central CONUS.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 705 PM CDT Sun Jun 7 2020

A cold front across central North Dakota will move very slowly east
tonight. The front will be the focus for widespread thunderstorms
east of a KMOT-KBIS line. Widely scattered thunderstorms are
expected west of KBIS-KMOT.

Otherwise mainly vfr conditions are expected, except MVFR at KXWA
after 12z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 4 AM CDT Monday for NDZ048-050-051.

&&

UPDATE...AE
SHORT TERM...AE
LONG TERM...NH
AVIATION...WAA
Hazardous weather outlook, Jun 7, 6:53 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
653 PM CDT Sun Jun 7 2020

NDZ001-002-009-090000-
Divide-Burke-Williams-
653 PM CDT Sun Jun 7 2020

This Hazardous Weather Outlook is for portions of northwest North
Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ003>005-010>013-017>022-031>035-040>045-090000-
Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce-McKenzie-
Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley-Billings-Stark-
Morton-Burleigh-Slope-Hettinger-Grant-Bowman-Adams-Sioux-
653 PM CDT Sun Jun 7 2020 /553 PM MDT Sun Jun 7 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Isolated to scattered severe thunderstorms are possible across
portions of west and central North Dakota this evening. The main
hazards will be large hail up to two inches in diameter and
damaging wind gusts up to 70 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

NDZ023-025-036-037-046-047-090000-
Wells-Foster-Kidder-Stutsman-Emmons-Logan-
653 PM CDT Sun Jun 7 2020

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Tonight

Isolated to scattered severe thunderstorms are possible across
portions of west and central North Dakota this evening. The main
hazards will be large hail up to two inches in diameter and
damaging wind gusts up to 70 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

NDZ048-050-051-090000-
La Moure-McIntosh-Dickey-
653 PM CDT Sun Jun 7 2020

This Hazardous Weather Outlook is for portions of southeast North
Dakota.

.DAY ONE...Tonight

A flash flood watch has been issued for Lamoure, Dickey and
McIntosh counties through tonight. See www.weather.gov/bis for
details.

Numerous severe thunderstorms are expected across the southern
James River Valley this evening. The main hazards will be a few
tornadoes, destructive hail up to baseball size, and destructive
wind gusts up to 80 mph. Very heavy rainfall is also likely with
the storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

In the hours before

Local storm report, Jun 7, 7:45 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
745 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TORNADO          3 SSW KULM              46.26N 98.98W
06/07/2020                   DICKEY             ND   TRAINED SPOTTER

            SPOTTER SENT A PHOTO OF THE TORNADO NEAR
            KULM. LOCATION APPROXIMATED BASED ON RADAR.

&&

MJ
Local storm report, Jun 7, 8:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
807 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND GST     3 NE JAMESTOWN          46.93N 98.67W
06/07/2020  M70 MPH          STUTSMAN           ND   ASOS

            ASOS STATION KJMS JAMESTOWN ND AIRPORT ASOS
            (BIS).

&&

MJ
Local storm report, Jun 7, 8:09 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             1 W BARLOW              47.57N 99.15W
06/07/2020  E1.25 INCH       FOSTER             ND   TRAINED SPOTTER

            STILL HAILING.

&&

RK
Local storm report, Jun 7, 8:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
818 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             5 SSE REGENT            46.35N 102.52W
06/07/2020  E1.00 INCH       HETTINGER          ND   TRAINED SPOTTER

&&

RK
Local storm report, Jun 7, 8:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             MOTT                    46.37N 102.32W
06/07/2020  E1.00 INCH       HETTINGER          ND   PUBLIC

            RELAYED THROUGH BROADCAST MEDIA. TIME
            ESTIMATED FROM RADAR.

&&

MJ
Local storm report, Jun 7, 8:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
826 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     4 SW EDGELEY            46.32N 98.77W
06/07/2020  M77 MPH          LAMOURE            ND   MESONET

            NDAWN STATION 4SW EDGELEY.

&&

MJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:13 PM CDTTornado Warning Considerable damage threatBISDickey, LaMoure, McIntosh47 min
Jun 7, 7:22 PM CDTSevere Thunderstorm WarningBISFoster23 min
Jun 7, 7:24 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh51 min
Jun 7, 7:26 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman64 min
Jun 7, 7:34 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger56 min
Jun 7, 7:49 PM CDTSevere Thunderstorm WarningBISFoster, Wells26 min
Jun 7, 8:19 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells56 min
Jun 7, 8:26 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark64 min
Jun 7, 8:50 PM CDTSpecial Weather StatementBISSlope25 min
Jun 7, 9:06 PM CDTSevere Thunderstorm WarningBISLaMoure31 min
Jun 7, 9:24 PM CDTSevere Thunderstorm WarningBISMorton51 min
Jun 7, 9:28 PM CDTSpecial Weather StatementBISBillings, Golden Valley47 min
Jun 7, 9:57 PM CDTSevere Thunderstorm WarningBISSheridan26 min
Jun 7, 10:01 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Morton, Oliver44 min
Jun 7, 10:05 PM CDTSpecial Weather StatementBISLogan40 min
Jun 7, 10:18 PM CDTSpecial Weather StatementBISMcIntosh27 min
Jun 7, 10:46 PM CDTSpecial Weather StatementBISBurleigh44 min
Jun 7, 10:47 PM CDTSpecial Weather StatementBISDickey, LaMoure43 min
Jun 7, 11:13 PM CDTSpecial Weather StatementBISKidder47 min
Jun 8, 12:07 AM CDTSpecial Weather StatementBISDickey, LaMoure38 min
Jun 8, 12:20 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure25 min
Jun 8, 12:31 AM CDTSpecial Weather StatementBISMorton59 min
Jun 8, 1:00 AM CDTSpecial Weather StatementBISDickey, LaMoure60 min
Jun 8, 5:17 AM CDTSpecial Weather StatementBISBurke43 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.